Alert archive / California / Wind Advisories in 2025
Wind Advisory 25, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 28, 2025, 11:56 AM PST for 4 counties in California. It took effect at Dec 28, 2025, 4:00 PM PST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2025, 11:56 AM PST (19:56 UTC)
- In effect from
- Dec 28, 2025, 4:00 PM PST
- Expired
- Dec 30, 2025, 1:00 PM PST
- In force
- 45 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
109 WWUS76 KSGX 281956 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1156 AM PST Sun Dec 28 2025 CAZ048-055-057-065-290615- /O.UPG.KSGX.HW.A.0005.251229T0600Z-251230T2100Z/ /O.NEW.KSGX.WI.Y.0025.251229T0000Z-251230T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Bernardino County Mountains-Santa Ana Mountains and Foothills-San Gorgonio Pass near Banning- Including the cities of Ontario, Crestline, Banning, San Bernardino, Wrightwood, Rancho Cucamonga, Lake Arrowhead, Desert Hot Springs, Running Springs, Big Bear Lake, Big Bear City, Corona, Fontana, Moreno Valley, and Riverside 1156 AM PST Sun Dec 28 2025 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST TUESDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Local gusts to 60 mph possible. * WHERE...San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...From 4 PM this afternoon to 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur through and below the Cajon Pass and adjacent foothills, below the San Gorgonio Pass, and through the canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ050-058-290615- /O.UPG.KSGX.HW.A.0005.251229T1200Z-251230T2100Z/ /O.NEW.KSGX.WI.Y.0025.251229T0000Z-251230T2100Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of La Mesa, Pine Valley, Santee, Escondido, Poway, El Cajon, San Marcos, and Julian 1156 AM PST Sun Dec 28 2025 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST TUESDAY... * WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 mph expected. Local gusts to 55 mph possible. * WHERE...San Diego County Mountains and San Diego County Valleys. * WHEN...From 4 PM this afternoon to 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the coastal slopes of the mountains and adjacent foothills and far inland valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
6 follow-up statements
310 WWUS76 KSGX 290454 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 854 PM PST Sun Dec 28 2025 CAZ048-055-057-065-291415- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Bernardino County Mountains-Santa Ana Mountains and Foothills-San Gorgonio Pass near Banning- Including the cities of Running Springs, Big Bear Lake, Rancho Cucamonga, Big Bear City, Ontario, Desert Hot Springs, Wrightwood, Lake Arrowhead, Riverside, San Bernardino, Banning, Moreno Valley, Crestline, Fontana, and Corona 854 PM PST Sun Dec 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Local gusts to 60 mph possible below the passes. * WHERE...San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur through and below the Cajon Pass and adjacent foothills, below the San Gorgonio Pass, and through the canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ050-058-291415- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Santee, El Cajon, Escondido, Pine Valley, Julian, La Mesa, Poway, and San Marcos 854 PM PST Sun Dec 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 mph expected. Isolated gusts to 60 mph possible. * WHERE...San Diego County Mountains and San Diego County Valleys. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the coastal slopes of the mountains and adjacent foothills and far inland valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SS
613 WWUS76 KSGX 290820 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1220 AM PST Mon Dec 29 2025 CAZ048-055-057-065-292200- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Bernardino County Mountains-Santa Ana Mountains and Foothills-San Gorgonio Pass near Banning- Including the cities of San Bernardino, Moreno Valley, Banning, Rancho Cucamonga, Lake Arrowhead, Riverside, Corona, Wrightwood, Crestline, Ontario, Running Springs, Big Bear Lake, Big Bear City, Desert Hot Springs, and Fontana 1220 AM PST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Local gusts to 60 mph possible below the passes. * WHERE...San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur through and below the Cajon Pass and adjacent foothills, below the San Gorgonio Pass, and through the canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ050-058-292200- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Pine Valley, San Marcos, El Cajon, Poway, La Mesa, Julian, Escondido, and Santee 1220 AM PST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 mph expected. Isolated gusts to 60 mph possible. * WHERE...San Diego County Mountains and San Diego County Valleys. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the coastal slopes of the mountains and adjacent foothills and far inland valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ APR
706 WWUS76 KSGX 292038 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1238 PM PST Mon Dec 29 2025 CAZ048-055-057-065-300615- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Bernardino County Mountains-Santa Ana Mountains and Foothills-San Gorgonio Pass near Banning- Including the cities of Big Bear City, San Bernardino, Fontana, Ontario, Running Springs, Desert Hot Springs, Rancho Cucamonga, Big Bear Lake, Moreno Valley, Lake Arrowhead, Corona, Riverside, Wrightwood, Crestline, and Banning 1238 PM PST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Local gusts to 60 mph possible below the passes. * WHERE...San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur through and below the Cajon Pass and adjacent foothills, below the San Gorgonio Pass, and through the canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ050-058-300615- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Julian, San Marcos, Pine Valley, Santee, Escondido, La Mesa, El Cajon, and Poway 1238 PM PST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 mph expected. Isolated gusts to 60 mph possible. * WHERE...San Diego County Mountains and San Diego County Valleys. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the coastal slopes of the mountains and adjacent foothills and far inland valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
744 WWUS76 KSGX 300347 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 747 PM PST Mon Dec 29 2025 CAZ048-055-057-065-301415- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Bernardino County Mountains-Santa Ana Mountains and Foothills-San Gorgonio Pass near Banning- Including the cities of Wrightwood, Rancho Cucamonga, Crestline, Riverside, Ontario, Big Bear City, Banning, Fontana, Desert Hot Springs, Lake Arrowhead, Moreno Valley, Big Bear Lake, Corona, Running Springs, and San Bernardino 747 PM PST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 50 mph expected. Isolated gusts to 65 mph possible below the passes. * WHERE...San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur through and below the Cajon Pass and adjacent foothills, below the San Gorgonio Pass, and through the canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ050-058-301415- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of San Marcos, Escondido, La Mesa, Poway, Julian, El Cajon, Santee, and Pine Valley 747 PM PST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 mph expected. Isolated gusts to 65 mph possible. * WHERE...San Diego County Mountains and San Diego County Valleys. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the coastal slopes of the mountains and adjacent foothills and far inland valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SS
215 WWUS76 KSGX 300858 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1258 AM PST Tue Dec 30 2025 CAZ048-055-057-065-302100- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Bernardino County Mountains-Santa Ana Mountains and Foothills-San Gorgonio Pass near Banning- Including the cities of San Bernardino, Corona, Big Bear Lake, Wrightwood, Banning, Rancho Cucamonga, Moreno Valley, Ontario, Big Bear City, Running Springs, Lake Arrowhead, Crestline, Riverside, Desert Hot Springs, and Fontana 1258 AM PST Tue Dec 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...Northeast winds 15 to 30 mph with gusts up to 55 mph expected. * WHERE...San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur through and below the Cajon Pass and adjacent foothills, below the San Gorgonio Pass, and through the canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ050-058-302100- /O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of El Cajon, Julian, Santee, Poway, Escondido, Pine Valley, La Mesa, and San Marcos 1258 AM PST Tue Dec 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...Northeast to east winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...San Diego County Mountains and San Diego County Valleys. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the coastal slopes of the mountains and adjacent foothills and far inland valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ APR
716 WWUS76 KSGX 302037 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1237 PM PST Tue Dec 30 2025 CAZ048-050-055-057-058-065-302145- /O.EXP.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning- Including the cities of Desert Hot Springs, Riverside, Ontario, Rancho Cucamonga, Fontana, Escondido, Santee, Julian, San Marcos, Wrightwood, La Mesa, San Bernardino, Pine Valley, Lake Arrowhead, El Cajon, Big Bear Lake, Poway, Banning, Running Springs, Crestline, Corona, Moreno Valley, and Big Bear City 1237 PM PST Tue Dec 30 2025 ...WIND ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON... The winds are below thresholds in most areas and will continue to weaken. $$ 12
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 28, 10:13 AM PST, 1 hour 43 minutes earlier.
Area forecast discussion, Dec 28, 10:13 AM PST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
1013 AM PST Sun Dec 28 2025
.SYNOPSIS...
Warmer and drier through Tuesday with periods of moderate gusty
Santa Ana winds. A low pressure system from the southwest will
likely bring a return of precipitation for Wednesday through next
weekend, though exact timing and precipitation amounts are still
uncertain.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
The patches of shallow radiation fog from earlier this morning
have lifted and we're mostly sunny with variable high clouds. the
clear skies overnight allowed low temperatures to drop into the
low 30s in some inland valley locations. Sfc pressure gradients
are trending stronger offshore and are currently -7.1 mb SAN-TPH
and -4.0 mb SAN-DAG. Winds have turned offshore and the windiest
locations are reporting northeast to east winds with gusts 35-45
mph.
A pattern of high pressure to the north and a closed upper low to
the southwest will bring warm and dry conditions with periods of
gusty Santa Ana winds through Tuesday. The offshore flow gets
some upper level support on Mon and Tue with northeast winds
aloft. The offshore flow will likely be strongest on Tuesday,
producing gusty Santa Ana winds in the mtns and lower elevations
west of the mtns. Northeast to east winds gusting 35-45 mph - with
local gusts of 55-60 mph - will be possible in the favored
locations. Tuesday will also be the warmest day, with high temps
in the 70s west of the mtns and most areas seeing temps near or
above seasonal averages. Coastal and valley areas could be as much
as 9 degrees above average while the mtns and deserts will be
near or just a few degrees above. Relative humidities could fall
into the teens for some inland areas Monday and Tuesday
afternoons but the recent rains will mitigate fire weather
concerns.
Chances for rain and mountain snow will return for Wed through
next weekend as a low pressure system moves in from the Gulf of
Alaska, causing the closed low to our southwest to become an open
wave as it is drawn into the mean westerly flow over the Southwest
US. Forecast details are still uncertain but numerical model
solutions are coming into better agreement with respect to the
synoptic pattern. Precipitation could move in as early as Wed
afternoon with periods of rain and showers continuing (with
breaks) through next Sunday. Precip amounts will be greatest in
the northern areas (Orange and San Bernardino Counties) and less
in southern San Diego County. Current rainfall estimates are for
totals of 0.6"-1.2" in the coastal areas, 0.7"-0.8" in the inland
valleys, 0.05"-0.4" in the low deserts, 0.15"-0.4" in the high
desert, 0.55"-1.6" in the San Diego and Riverside County mtns and
1.5"-3.5" in the San Bernardino Mountains. The snow level will
remain above 8,000 ft through Friday before lowering to around 6,500
ft on Saturday. Most of the precipitation will likely fall before
next weekend so snowfall amounts at resort levels and below will
be limited.
&&
.AVIATION...
281630Z...VFR conditions are expected through the TAF period with a
few to scattered clouds around 25,000 ft MSL. Offshore winds out of
the north to northeast will gradually strengthen through the day
with wind gusts of 25-30kts expected for the coastal slopes of the
mountains and mountain passes, spreading below mountain passes and
into the inland valleys after 18Z. While gusts may not surface at
terminals like KONT or KSBD until late tonight or Monday morning,
gusty northerly winds below Cajon pass could produce crosswinds on
approach/takeoff within the Inland Empire this afternoon. LLWS may
be possible, especially late tonight, for Inland Empire airports.
Gusts strengthen to 35-45 kts for the coastal mountain slopes and
passes after 00-02Z Monday with mod up/downdrafts expected. Strong
offshore winds prevail into Monday evening.
&&
.MARINE...
No hazardous marine weather conditions expected through Friday.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Watch from this evening through Tuesday afternoon for
San Bernardino County Mountains-San Bernardino and
Riverside County Valleys-The Inland Empire-San Gorgonio
Pass near Banning-Santa Ana Mountains and Foothills.
High Wind Watch from late tonight through Tuesday afternoon for
San Diego County Mountains-San Diego County Valleys.
PZ...None.
&&
PUBLIC...PG
AVIATION/MARINE...VillafaneNearby
Wind Advisories in California, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.